Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jan 8, 2016, 8:20 PM CST for 5 parishes in Louisiana. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2016, 8:20 PM CST (02:20 UTC)
- Expired
- Jan 8, 2016, 9:00 PM CST
- In force
- 40 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bienville Parish, LA, Bossier Parish, LA, Claiborne Parish, LA, Red River Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 45 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 8:22 PM CST | TSTM WND DMG | 13 W Ringgold, LA | TREES DOWN AT 2400 ATKINS CLARK RD NEAR THE ELM GROVE COMMUNITY. |
| Jan 8, 8:25 PM CST | TSTM WND DMG | 12 Sse Haughton, LA | NUMEROUS LARGE LIMBS WERE DOWNED BY HIGH WINDS ALONG HIGHWAY 154 EAST OF ELM GROVE JUST WEST OF THE LAKE BISTINEAU DAM IN SOUTHERN BOSSIER PARISH. |
| Jan 8, 8:30 PM CST | TSTM WND DMG | 7 Wnw Ringgold, LA | NUMEROUS LARGE LIMBS WERE DOWNED BY HIGH WINDS ALONG BISTINEAU LAKE ROAD ALONG THE EASTERN SIDE OF LAKE BISTINEAU NEAR THE BOSSIER/BIENVILLE PARISH LINE. |
| Jan 8, 8:52 PM CST | TSTM WND DMG | 4 Se Heflin, LA | TREES DOWN AT 2127 HWY 516 IN THE FRYEBURG COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 2.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 418 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted.
551
WUUS54 KSHV 090220
SVRSHV
LAC013-015-027-081-119-090300-
/O.NEW.KSHV.SV.W.0003.160109T0220Z-160109T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
820 PM CST FRI JAN 8 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
SOUTHEASTERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
SOUTHERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
SOUTHWESTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 900 PM CST
* AT 819 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HAUGHTON TO 8 MILES WEST OF RINGGOLD TO 13
MILES NORTHWEST OF COUSHATTA...MOVING EAST NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MINDEN...HAUGHTON...RINGGOLD...SIBLEY...GIBSLAND...DOYLINE...DUBBERLY...
DIXIE INN...HEFLIN...HALL SUMMIT...CASTOR...ATHENS...JAMESTOWN...MOUNT
LEBANON...NOLES LANDING...OGDEN...LOGGY BAYOU...HOLLY SPRINGS...GILARK
AND ADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE BISTINEAU...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3226 9305 3211 9352 3213 9351 3214 9352
3224 9351 3224 9347 3225 9346 3226 9348
3225 9349 3227 9349 3227 9351 3230 9351
3247 9361 3278 9309 3266 9303
TIME...MOT...LOC 0219Z 227DEG 30KT 3247 9348 3235 9342 3218 9346
HAIL...0.88IN
WIND...60MPH
$$
151 follow-up statement
010
WWUS54 KSHV 090247
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
847 PM CST FRI JAN 8 2016
LAC013-015-027-081-119-090300-
/O.CON.KSHV.SV.W.0003.000000T0000Z-160109T0300Z/
BIENVILLE LA-BOSSIER LA-WEBSTER LA-CLAIBORNE LA-RED RIVER LA-
847 PM CST FRI JAN 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR CENTRAL BIENVILLE...SOUTHEASTERN BOSSIER...SOUTHERN WEBSTER...
SOUTHWESTERN CLAIBORNE AND NORTHERN RED RIVER PARISHES...
AT 847 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MINDEN TO NEAR HEFLIN TO 11 MILES SOUTH OF GIBSLAND TO
10 MILES SOUTHEAST OF RINGGOLD...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MINDEN...RINGGOLD...SIBLEY...GIBSLAND...DOYLINE...DIXIE INN...DUBBERLY...
HEFLIN...CASTOR...ATHENS...JAMESTOWN...MOUNT LEBANON...NOLES LANDING...
HOLLY SPRINGS...GILARK...OGDEN...ADA...SAILES...PLUM ORCHARD LANDING AND
LAKE BISTINEAU NORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3226 9305 3220 9324 3225 9327 3233 9333
3242 9339 3257 9345 3278 9309 3266 9303
TIME...MOT...LOC 0247Z 233DEG 29KT 3264 9330 3248 9324 3239 9313 3226
9313
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 6:26 PM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Jan 8, 6:26 PM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 626 PM CST FRI JAN 8 2016 .AVIATION... DESPITE A LOW LVL INVERSION WHICH HAS TRAPPED IFR CIGS AND LOW VSBYS ACROSS SOUTHERN PORTIONS OF THE AREA...MAINLY AT KLFK AND KMLU...STEEP ELEVATED INSTABILITY ABOVE THE INVERSION IS ALLOWING FOR SCATTERED TSTMS TO DEVELOP. THESE CONDITIONS...ALONG WITH DRIER AIR IN MID LVLS AND LOW FRZG LVLS...IS ENHANCING HAIL DEVELOPMENT IN THESE STORMS. CONVECTION MAY REMAIN MORE ISOLD ACROSS NW PORTIONS OF AREA...INCLUDING KTYR...KGGG...AND KTXK. CONVECTION MOVG NEWD AT 30 TO 40 KTS. MOSTLY LGT SOUTH WINDS AND WETTING RAINS WILL ALSO ALLOW FOR CONTINUED LOW CIGS AND REDUCED VSBYS AT REMAINING TERMINAL SITES OVERNIGHT. A STG COLD FRONT WILL MOVE ACROSS AREA MID TO LATE MORNING ON SATURDAY. WINDS WILL SHIFT TO THE SW-W...BEFORE SHIFTING AGAIN TO THE WNW THRU THE AFTN HOURS. WINDS MAY INCREASE TO 15 TO 25 KTS OVER NE TX PORTION OF THE AREA. LOW POSTFRONTAL STRATOCU MAY HOLD IN PLACES DURG THE DAY...ALTHOUGH SOME SCATTERING OUT OF LOW CIGS IS POSSIBLE./VII/. && .PREV DISCUSSION... /ISSUED 400 PM CST FRI JAN 8 2016/ UPDATE... SEVERE THUNDERSTORM WATCH 1 IN EFFECT UNTIL 11 PM FOR DEEP E TX IN THE LOWER TOLEDO BEND AREA AND NEAR LAKE SAM RAYBURN. WILL UPDATE TEXT AND GRIDDED FORECASTS ACCORDINGLY. /VIII/. PREV DISCUSSION... /ISSUED 238 PM CST FRI JAN 8 2016/ DISCUSSION... MODIFIED ARCTIC CONTINUES TO SPILL SOUTH ACROSS OK THIS FRIDAY AFTERNOON. A SFC LOW NOW IS CENTERED OVER W TX NEAR KLBB WITH A WARM FRONT EXTENDING E ACROSS CENTRAL AND E TX THROUGH SRN AR. A DRY LINE ALSO EXTENDS FROM NEAR THE KDFW METROPLEX THROUGH NEAR KSAT. LATEST VISIBLE SATELLITE IMAGERY SHOWS DEVELOPING CUMULUS CLOUDS ACROSS CENTRAL TX NEAR KAUS AND KTPL. EXPECT CONVECTION TO CONTINUE DEVELOPING INTO TSTMS THROUGHOUT THIS AFTERNOON AND THEN MARCH INTO E TX OVERNIGHT. DURING SATURDAY...THE COLD FRONT MARCHES NW TO SE ACROSS THE ARKLATEX AND NE LA AND ENDS THE RAINFALL AS WELL. A CHILLY SUNDAY AND MONDAY THEN ON TAP BUT NO TEMPERATURE RECORDS EXPECTED...JUST A TYPICAL COLD FEW DAYS DURING THE PEAK OF WINTER IN MID JANUARY. LONG RANGE FORECAST MODELS STILL SHOW SW FLOW REDEVELOPING DURING LATE NEXT WEEK WITH A WET PATTERN TO RETURN. THIS TREND NEEDS TO CONTINUE BE MONITORED AS AREA RIVERS...LAKES..AND BAYOUS REMAIN SWOLLEN. && .PRELIMINARY POINT TEMPS/POPS... SHV 51 55 33 45 / 70 30 10 10 MLU 53 62 35 45 / 70 30 10 10 DEQ 46 50 26 42 / 60 40 10 10 TXK 49 52 29 42 / 60 40 10 10 ELD 49 57 30 44 / 70 50 10 10 TYR 48 50 30 44 / 60 20 10 10 GGG 49 52 30 44 / 60 20 10 10 LFK 50 56 32 48 / 70 20 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Jan 8, 11:17 AM CST, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1117 AM CST FRI JAN 8 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-091200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1117 AM CST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... STRONG THUNDERSTORMS CAPABLE OF PRODUCING HAIL MAY DEVELOP ACROSS EAST TEXAS DURING LATE THIS AFTERNOON AND THEN BECOME MORE WIDESPREAD DURING THIS FRIDAY EVENING AND INTO EARLY SATURDAY MORNING. A FEW THUNDERSTORMS COULD BECOME SEVERE AND PRODUCE HIGH WINDS AND EVEN A TORNADO OR TWO. A STRONG COLD FRONT WILL THEN BRING AN END TO THE PRECIPITATION DURING SATURDAY WITH A COLDER AIRMASS BRINGING FREEZING OVERNIGHT LOW TEMPERATURES LATE IN THE WEEKEND THROUGH TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED DURING TONIGHT.
In the hours before
Special weather statement, Jan 8, 6:58 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 PM CST FRI JAN 8 2016
TXZ152-165-090145-
ANGELINA TX-NACOGDOCHES TX-
658 PM CST FRI JAN 8 2016
...SPECIAL WEATHER STATEMENT...
AT 658 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
JUST SOUTH OF DIBOLL...MOVING NORTHEAST AT 35 MPH.
HALF TO THREE QUARTER INCH DIAMETER HAIL WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LUFKIN...NACOGDOCHES...DIBOLL...HUDSON...HUNTINGTON...WODEN...BURKE...HOMER
AND REDLAND.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
EASTERN TEXAS.
LAT...LON 3111 9472 3111 9475 3113 9480 3113 9482
3115 9485 3118 9485 3121 9487 3123 9486
3125 9488 3159 9469 3152 9441 3110 9470
TIME...MOT...LOC 0057Z 209DEG 36KT 3117 9481
15Special weather statement, Jan 8, 7:09 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
709 PM CST FRI JAN 8 2016
LAZ010-TXZ153-090200-
DE SOTO LA-SHELBY TX-
709 PM CST FRI JAN 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY COUNTIES UNTIL 800 PM
CST...
AT 708 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
BETWEEN LOGANSPORT AND STANLEY...OR 15 MILES WEST OF
MANSFIELD...MOVING NORTHEAST AT 30 MPH.
DIME TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOGANSPORT...JOAQUIN...KEACHI...GRAND CANE...LONGSTREET...STANLEY...
GLOSTER...REEDS STORE...KEAT CHIE...KINGSTON AND KICKAPOO.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
EASTERN TEXAS.
LAT...LON 3191 9406 3198 9403 3198 9402 3199 9403
3218 9401 3219 9395 3223 9389 3217 9365
3188 9390
TIME...MOT...LOC 0108Z 204DEG 23KT 3195 9395
15Special weather statement, Jan 8, 7:38 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
738 PM CST FRI JAN 8 2016
LAZ010-TXZ153-090230-
DE SOTO LA-SHELBY TX-
738 PM CST FRI JAN 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY COUNTIES UNTIL 830 PM
CST...
AT 738 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SHELBYVILLE...OR 7 MILES NORTHEAST OF CENTER...MOVING NORTHEAST AT 30
MPH.
DIME TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...LOGANSPORT...JOAQUIN...SHELBYVILLE...HUXLEY...SOUTH MANSFIELD...
GRAND CANE...STANLEY AND JAMES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
EASTERN TEXAS.
LAT...LON 3174 9408 3187 9416 3198 9402 3212 9385
3198 9362
TIME...MOT...LOC 0138Z 230DEG 26KT 3185 9407
15Local storm report, Jan 8, 7:49 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
749 PM CST FRI JAN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 3 NNW GRAND CANE 32.12N 93.83W
01/08/2016 M1.00 INCH DE SOTO LA AIR FORCE
METEOROLOGIST FROM 26TH OPERATIONAL WEATHER SQUADRON
REPORTED QUARTER SIZE HAIL ON HWY 171.
&&
EVENT NUMBER SHV1600005
20Special weather statement, Jan 8, 8:00 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 PM CST FRI JAN 8 2016
LAZ001>003-010>012-090245-
RED RIVER LA-DE SOTO LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-CADDO LA-
800 PM CST FRI JAN 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...WEST CENTRAL
BIENVILLE...SOUTHEASTERN BOSSIER...SOUTH CENTRAL WEBSTER...NORTH
CENTRAL DE SOTO AND NORTHWESTERN RED RIVER PARISHES UNTIL 845 PM
CST...
AT 800 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF STONEWALL...OR 14 MILES NORTH OF MANSFIELD...MOVING
NORTHEAST AT 30 MPH.
DIME TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STONEWALL...DOYLINE...NOLES LANDING...MC DADE...ROBSON...CASPIANA...NINOCK...
FRIERSON...TAYLORTOWN...CURTIS...KORAN...LAKE BISTINEAU SOUTH...PLUM
ORCHARD LANDING...LAKE BISTINEAU NORTH...ELM GROVE AND KINGSTON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3223 9383 3255 9345 3239 9324 3224 9347
3219 9354 3218 9355 3208 9369
TIME...MOT...LOC 0200Z 229DEG 28KT 3225 9365
15Special weather statement, Jan 8, 8:09 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 809 PM CST FRI JAN 8 2016 LAZ002-003-012-090245- BOSSIER LA-WEBSTER LA-BIENVILLE LA- 809 PM CST FRI JAN 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BIENVILLE... SOUTHEASTERN BOSSIER AND SOUTHWESTERN WEBSTER PARISHES UNTIL 845 PM CST... AT 809 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM ABOUT 5 MILES NORTHWEST OF RINGGOLD OVER LAKE BISTINEAU...OR 17 MILES SOUTH SOUTHWEST OF MINDEN...MOVING NORTH AT 35 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MINDEN...HAUGHTON...RINGGOLD...SIBLEY...DOYLINE...DIXIE INN...HEFLIN...NOLES LANDING...GILARK...BELLEVUE...CURTIS...PRINCETON...FILLMORE...COUCHWOOD... KORAN...LAKE BISTINEAU SOUTH...PLUM ORCHARD LANDING AND LAKE BISTINEAU NORTH. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3232 9326 3230 9347 3275 9356 3278 9330 TIME...MOT...LOC 0207Z 171DEG 31KT 3238 9337 15
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 7:09 PM CST | Special Weather Statement | SHV | De Soto | 51 min |
| Jan 8, 7:15 PM CST | Severe Thunderstorm Warning | SHV | De Soto | 45 min |
| Jan 8, 7:38 PM CST | Special Weather Statement | SHV | De Soto | 52 min |
| Jan 8, 8:00 PM CST | Special Weather Statement | SHV | Red River | 45 min |
| Jan 8, 8:09 PM CST | Special Weather Statement | SHV | Webster | 36 min |
| Jan 8, 9:01 PM CST | Special Weather Statement | SHV | Bienville, Lincoln | 44 min |
| Jan 8, 9:05 PM CST | Special Weather Statement | SHV | Union | 40 min |
| Jan 9, 2:17 AM CST | Special Weather Statement | SHV | LaSalle | 28 min |
| Jan 9, 2:29 AM CST | Lake Wind Advisory | SHV | Bossier, Caddo | 16 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.